We propose a method of construction of difference schemes for fractional partial differential equations with delay in time. For the fractional equation with two-sided diffusion, fractional transfer in time, and a functional aftereffect, we construct an implicit difference scheme. We use the shifted Grünwald–Letnikov formulas for the approximation of fractional derivatives with respect to spatial variables and the L1-algorithm for the approximation of fractional derivatives in time. Also we use piecewise constant interpolation and extrapolation by extending the discrete prehistory of the model in time. The algorithm is a fractional analog of a purely implicit method; on each time step, it is reduced to the solution of linear algebraic systems. We prove the stability of the method and find its order of convergence.
Keywords and phrases
equation with fractional derivatives functional delay mesh scheme interpolation extrapolation order of convergence
AMS Subject Classification
This is a preview of subscription content, log in to check access.
F. Liu, P. Zhuang, and K. Burrage, “Numerical methods and analysis for a class of fractional advection-dispersional models,” Comput. Math. Appl., 64, 2990–3007 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
V. G. Pimenov, Difference Methods of Solution of Partial Differential Equations with Heredity [in Russian], Ural State Univ., Yekaterinburg (2014).Google Scholar
V. G. Pimenov and A. B. Lozhnikov, “Difference schemes for numerical solution of the heat transfer equation with aftereffect,” Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk, 17, No. 1, 178–189 (2011).zbMATHGoogle Scholar
S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives and Their Applications [in Russian], Nauka i Tekhnika, Minsk (1987).zbMATHGoogle Scholar
M. Kh. Shkhanukov-Lafishev and F. I. Taukenova, “Difference methods of solutions of boundaryvalue problems for fractional differential equations,” Zh. Vychisl. Mat. Mat. Fiz., 46, No. 10, 1871–1881 (2006).MathSciNetGoogle Scholar
C. Tadjeran, M. M. Meerschaert, and H. P. Scheffler, “A second-order accurate numerical approximation for the fractional diffusion equation,” J. Comput. Phys., 213, 205–214 (2006).MathSciNetCrossRefzbMATHGoogle Scholar